# SDR IXXA20200519012

- Difficulty date: April 24, 2020
- Submitted: May 19, 2020
- Operation: Air carrier
- Aircraft: N714AX
- Make and model: Boeing 767223
- Aircraft serial: 22314
- Aircraft time: 85,834 hours, 26,361 cycles
- System (JASC): 5200 · Doors
- Part: Skin
- Part number: 140T26405
- Condition: Corroded
- Location: Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT GROUNDED FOR C-CHECK-24. IN COMPLIANCE OF TASK CARD ATI-20-073-00-01, ALC DOOR HAS LIGHT CORROSION AT INTERIOR PANEL MOUNTING SCREW LOCATIONS. REPLACED SKIN ON ALC DOOR IAW B767 51-40-02 PAR 4 BOEING DWG 140T2640 AND 
DOC 47404FAB02.
